# SDR ABXA9500159

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99124512
- Condition: Gouged
- Location: Fs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND FUSELAGE FRAME GOUGED AT FS 362, BETWEEN LONGERON 29 AND 30R.  REPAIRED FUSELAGE FRAME IAW ABX REA D953-10947-MR.
